# SDR BSYA2009037

- Difficulty date: June 24, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N40919
- Make and model: Piper PA-31-350
- Aircraft serial: 8152862
- Aircraft time: 12,411 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 10 MINUTES AFTER TAKEOFF OUT OF HOU TO ADS, THE LEFT ENGINE STARTED SURGING BETWEEN 32 TO 35 INCHES MANIFOLD PRESSURE.  RETURNED TO HOU.  MAINTENANCE CLEANED FUEL NOZZLES AND LUBED WASTE GATE, GROUND RUN GOOD.
